IJPAM: Volume 102, No. 3 (2015)
IN NON-ARCHIMEDEAN FIELDS
Department of Mathematics
Kattankulathur, Chennai, 603 203, INDIA
Abstract. In this paper, denotes a complete, non-trivially valued, non-archimedean field. The entries of sequences, series and infinite matrices are in . In the present paper, we prove the Knopp's core theorem for double sequences in and also the necessary and sufficient conditions for the core to be invariant under the four dimensional matrix transformation in such fields.
Received: April 2, 2015
AMS Subject Classification: 40A05, 40C05, 46S10
Key Words and Phrases: core of a double sequence, regular matrix, Knopp's core theorem, invariant core, non-archimedean fields
Download paper from here.
DOI: 10.12732/ijpam.v102i3.9 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 515 - 525